| Model Number |
0998-UC-3013-65 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during transportation, the cs100 intra-aortic balloon pump (iabp) battery stopped working after about 5 minutes.It was used in conjunction with ecmo and currently in continuous use with ac drive.There was no patient harm reported.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that the unit became unusable when used in conjunction with ecmo therapy after 5 minutes.The customer chose not to repair the unit.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid.